# SDR FDEA201411043475

- Difficulty date: November 4, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BAY UNDER FLOOR AREA RT BS 1215.  CTR TANK TOP SURFACE FOUND WITH CORRODED.   CORROSION REMOVED IAW SRM 51-21-01 AND FOUND WITHIN LIMITS IAW SRM 57-10-01 FIGURE 101.  REPAIR CLASSIFED AS MINOR IAW GMM 6-2-100.
